# SDR USAA920071269

- Difficulty date: December 2, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,504 hours, 44,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-18-NR I1C53043/15, SEAT TRACK CRACKED AT BS 663, LBL 24.  REPAIRED IAW EA1000040.
